MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTSWITCH DYONICS POWER II; ARTHROSCOPE

SMITH & NEPHEW, INC. FOOTSWITCH DYONICS POWER II; ARTHROSCOPE
Model Number 72201092
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the foot switch dyonics power makes the shaver keep operating when the pedal was not pressed.No case involved.Therefore, there was not patient involved.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).The reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection performed on the product found that the right pedal cap is missing a retaining pin and recoil spring on the left side.The reported malfunction was not observed during functional evaluation.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.

Brand Name
FOOTSWITCH DYONICS POWER II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11952888
Report Number1643264-2021-02087
Device Sequence Number14575732
Product Code HRX
UDI-Device Identifier03596010607423
UDI-Public03596010607423
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201092
Device Catalogue Number72201092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1